I love reading these comments. I started loosing my hair about 3 months ago. My family doctor recommended I go see a dermatology. Dermatology told me to use Rogaine for yasmin and facial hair. I had to stop after a few weeks as I noticed i was loosing more hair. Than I had the biopsy done. Now he is telling me to use Rogaine for men! Need your help please?
Did you recently go on or off birth control pills or any other medication? It is not uncommon at all to start shedding more hair after beginning any hair loss treatment such as Rogaine. The hair shedding should be temporary. After a months if the treatment works, new hair should begin to grow, hair growth works in cycles. When Rogaine causes hair shedding it may induce the hair shaft to fall off, the follicle would then enter a dormant phase in the cycle temporarily while the matrix is restructured for future growth, yasmin and facial hair, hopefully with a thicker and stronger hair shaft.
In the meantime through you may lose more hair, but after waiting for several months you may have thicker and stronger hair with any new hair growth, assuming the Rogaine works. As was my case, on top of that I was left with an itchy oily scalp. What did the biopsy reveal? Rogaine for women and Rogaine for men is the same thing, the main yasmin and facial hair is the strength of the product.
I think you should see another doctor and get a second opinion before jumping into anything. There are plethora of factors that cause women to lose their hair, and sometimes it is just temporary.
I have heard a lot of complaints from women who say that their doctor knew nothing, rushed them in and out of the office and shoved a bottle of Rogaine them. When you are suffering from hair loss, you might also want to see a nutritionalist, endocrinologist, allergist and a family doctor. Any tests that were done or whatever records you have should be with you at all times when visiting with these doctors. Things will go wrong in any given situation, if you give them a chance…anything that can go wrong, will go wrong.
Using Rogaine for a day may even cause excessive hair loss. I noticed my hair loss worsened once I stopped using Rogaine. Some dermatologists recommend using Rogaine with Spironolactone, birth control and other combinations to lessen the chances of risking more hair. I think you really need to know what you are lacking as far as nutrients to have a complete thorough assessment and knowledge of your hair loss. I keep reading conflicting reports of Yasmin and facial hair — some say it increases hair loss, others say it helps with hair loss.
Hi Beth, yasmin and facial hair truth is every effective hair loss treatment can cause you to shed and depending on who you ask every hair loss treatment will have its proponents and opponents as well.
It really depends on the person, for myself, I yasmin and facial hair experience increased shedding upon beginning Aldactone brand name of spironolactone but it did subside after a few months. It is my understanding that it all depends at what point you are catching the hair cycle when you begin the medication.
If your hair is on the uptake and a lot of the hair follicles are going into an anagen phase then there is a good chance that the medication will just help improve that process, however, if you are in a catagen or active telogen phase it could expedite that as well and increase shedding.
Hi Beth, If you can, keep us posted on your progress with Spironolactone. I had been using a generic formulation with great success for the past 3 years. I had to stop using it and yasmin and facial hair still battling the dermatitis while losing a lot of hair. After I stopped using it, my head itched for a whole week! I then called and complained to my derm who said he recommends the foam not the other solutions.
So, taking this directly from the package, yasmin and facial hair, it says the active ingredients are minoxidil of course without propellant.
And, here is the list of inactive ingredients in the foam: I am going to keep everyone updated on my experience with the foam. Then, maybe adding Spiro to the mix will help the hair grow. I have noticed as a side effect increased growth of facial hair, on my cheeks and upper lip and chin area. I do see a thickening of my hair at the scalp. I just recently purchased Folligen which has copper peptides which is supposed to help thicken the hair shaft as it grows in.
I have resigned myself that its going to take at least 1 year or more before I can make a conclusion about my treatment results, yasmin and facial hair.
Any one have good suggestions on facial depilatories? I am grateful because my hairline is coming back in so nicely as well., yasmin and facial hair. I had a bit of traction alopeical as well as AA. Thanks for sharing your experience!
It is working too well for me to stop but I may slow to once per day. It grew hair in a little bald patch that developed a few years back from wearing tiny braids on my hairline. I was surpised that spot grew back! This stuff is strong though, I would caution ladies before using!!
Any hairloss treatment ie spironolactone, rogaine, Yasmine or Dinae will cause shedding when you start it as you are kicking out the old resting telogen hairs at much faster rate while your follicles prepare for new and better growth.
It is actually a good sign you are responding to the meds. I stuck with it at 4 months all the shedding stoped a year later my hair grew back to its orgininal fullness. Most people panic when they see the shedding go up starting these meds and they stop their meds …the meds are working give them some time. Bonnie, I love to hear your success story and am thankful that even though you have had success you still come back wellbutrin and urinating post.
I have been on treatment since last march spiro, bcp, finasteride and nothing has worked to even slow the loss. Now i am thinking of taking the plunge and giving rogaine a chance even though i consider it a last resort im terrified of it not working cuz then i just dont know what ill do. I am looking for some advice. I am a 37 year old female and was prescribed Loestrin 24 by my doctor for ovarian cysts. My hair was already fine to begin with so it was very noticeable.
I stopped the pill and my doctor told me to see a yasmin and facial hair for my hair loss. The derm told me to take rogaine for men. I quit the rogaine and I am not just taking a high does of biotin with vitamins.
My scalp is visible and my hair is falling out in clumps to the touch. I fear I may have to yasmin and facial hair my head. I am wondering if anyone can tell me if my hair that I lost from rogaien will come back eventually? I would really appreciate some help.
I changed to Rogaine foam No propylene glycol after it had vitamin k and heart defect but got the same excrutiating reaction. Very worrying and unsightly red raw scalp and flaking skin. I wonder what proportion of users experience adverse reactions? Also dermatologist can prescribe topical solutions i.
Clobetasol Propionate, Ketoconazole, etc. If nothing helps there is a natural solution called Regain that I have used successfully together with Rogaine, which might work on its own, yasmin and facial hair, but I have no experience with it as an isolated treatment. I hate my hair loss… I am getting married in April and I do not want to be a bald bride. My hair was always thin, but now I have super thin see thru hair on top and a crease down the backside of my head.
I use eye shadow to cover the see thru spots, but damn. I just started the Rogaine for women — and I am shedding — but apparently that is a good sign? The first week it made my scalp very sore but after that it is not so sore. The worst thing is the increased shedding which has made my feel even more depressed. They say that this product gets all over your face, pillowcases, blanket etc. I am wondering if this is dangerous for your eyes in the long run, yasmin and facial hair, to have this product get into your eyes and onto your face.
I would like to know if any women are having any success with this product or do they get more success in combining it with other products such as Spirolactone, Finasteride, yasmin and facial hair, etc. I read a research study that when combined with Finasteride 5 mg. Some women in the study took Finasteride once a day; some once per week and both groups had more success than with just Rogaine alone.
I would like to get married again some day; what man wants to marry a bald woman? I have stopped using un-natural hair products to wash my hair. Most shampoos and conditioners have a long list of unhealthy products in them; these have to be bad for your health, yasmin and facial hair. I started using a tablespoon of baking soda in water for shampoo; baking soda is great for cleaning. Then for a conditioner, I use a tablespoon of apple cider vinegar in water.
Both of these are natural products and they leave my hair just as clean as if I used a regular shampoo and conditioner. I also found an all natural product to make for washing yasmin and facial hair. Some patients who are experience hair loss should yasmin and facial hair their thyroid levels checked. Both of these conditions can cause hair loss, yasmin and facial hair. I have hypothyroid symptoms; I am taking Synthroid but so far yasmin and facial hair has not made any difference in my hair loss.
I may have waited too long and the follicles just may not be recoverable yasmin and facial hair produce any more hair ever yasmin and facial hair. I have been using rogaine for 2 years now.